# SDR UIEA2019020103084

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,758 hours, 20,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 1285
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EACH INERTIAL ESCAPE REEL INOP. TRANSFERRED TO MDDR 106759.                                                      ( REPLACED REEL DECENT DEVICE. THIS ACTION CLOSES MDDR 106759. )
